# SDR MASA200600820

- Difficulty date: March 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,394 hours, 13,584 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 392B
- Condition: Failed
- Location: Te Flaps
- Part time: 23,802 hours, 18,617 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6150 PHX - FLAPS FAIL AT ZERO DEGREES.  MAINTENANCE C/W PART A AND B. REMOVED AND REPLACED RIGHT BPSU.
